I am on week 3 and I started taking it the first day of my period and I am still bleeding. Has anyone else experienced this?
This is normal. When you first start the pill, your own hormones are still in the mix and are being suppressed plus you have the pills hormones all circulating in your system. This can cause some unusual bleeding until the pills hormones are able to suppress your own natural hormones. Just keep taking your pill every day as they come in the pack and this should settle down. If you dont see improvement in the next couple of months, then talk to your doc, you may need a different pill but give this one at least a 3-4 month chance to settle into a pattern that is more normal-at least bleeding when you are supposed to and not bleeding the rest of the time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Sep 2012 • 1 answer
Tri-Sprintec - I'm considering starting this bc pill because I'm 34, tubes tied and HORRIBLE cramps?
Posted 10 Oct 2012 • 2 answers
Posted 22 Aug 2013 • 1 answer
Posted 1 Sep 2013 • 1 answer
Posted 16 Jan 2014 • 1 answer